# SDR 98ZZZX3670

- Difficulty date: September 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N158TT
- Make and model: Beech 58P
- Aircraft serial: TJ333
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Belt
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 55 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT BELT LATCHES INTERMITTENTLY.
